# SDR SWAA2016071353746

- Difficulty date: June 17, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 42,974 hours, 25,042 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 149A8113U6
- Condition: Cracked
- Location: Bs 948 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BULKHEAD FITTING CRACKED AT BS 948, LBL 10.   R & R THE FITTING IAW SRM.
